Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Well, Ive decided to risk accutane. Ive been on claravis for 10 days now and my skin is drying out like mad on my face. It's starting to flake and my lips are dry beyond belief. However, even though my skin is drying out, the acne isnt going away. In fact, its only getting worse and more painful. It's horrible and my skin has become so sensitive so that whenever I touch my face, it feels like a bee sting. Furthermore, my pimples keep leaking this yellow fluid and it forms crusts on my skin. It's really disgusting and strange. No matter what i do, I cant make it stop.

Anyways, enough of my ranting and now for the actual question. When is accutane supposed to start working? My skin only is getting worse and the pain is becoming unbearable. Is there anything I can take to alleviate the stinging, sharp pain of when I touch my face? Also, is there anything I can do to stop making my acne keep leaking this pus (I think its pus...)? Ive heard of some creams that basically suck the liquid of the acne, but I dont remember the name. Anyone wanna help?

Thanks

Link to comment
Share on other sites

i would call your derm about this yellow puss could be something going on there.

the accutane is going to bring everything out before it starts to clear you up.if you havent check out some of the accutane logs might give you a heads up on what to expect

best of luck to you

Link to comment
Share on other sites

Pretty much call your derm and get an appointment with them as soon as you can. The acne flaring up really isn't a huge issue as that is what happens at first. As the the intense pain when touching your face.. That is very odd indeed. I haven't even heard of that happening.

What I would do if I was in your case is call my derm, make appointment, and stay on the accutane while I wait for that appointment and see if the odd side-effects go away. Its only been 10 days after all.. Give it a few more weeks.. See what happens.. After about a month total on accutane take a look at your current side-effects and gauge what your next step will be from there.

Edited by Jxr
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×